Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 1, Pages 11-27
http://dx.doi.org/10.1155/S0161171200002751

The Kostant partition functions for twisted Kac-Moody algebras

1Department of Theoretical Physics, University of Madras, Madras 600025, India
2Department of Physics, Parks College of Engineering and Aviation, Saint Louis University, Saint Louis 63103, Missouri, USA

Received 2 March 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ranabir Chakrabarti and Thalanayar S. Santhanam, “The Kostant partition functions for twisted Kac-Moody algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 1, pp. 11-27, 2000. https://doi.org/10.1155/S0161171200002751.